South African Journal of Economic and Management Sciences
On-line version ISSN 2222-3436
Print version ISSN 1015-8812
MUNAPO, Elias. A network branch and bound approach for the traveling salesman model. S. Afr. j. econ. manag. sci. [online]. 2013, vol.16, n.1, pp.52-63. ISSN 2222-3436.
This paper presents a network branch and bound approach for solving the traveling salesman problem. The problem is broken into sub-problems, each of which is solved as a minimum spanning tree model. This is easier to solve than either the linear programming-based or assignment models.
Keywords : NP hard; traveling salesman problem; spanning tree; branch and bound method.